# SDR FDEA201008062866

- Difficulty date: August 6, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3064529
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO - EXISTING REPAIR AT LONGERON 52 FROM STA 979 TO STA 1039.  FOUND   NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED PER SRM 51-35-01 VOLUME II REVISION 96 AND NEW REPAIR   CARRIED OUT   PER FEDEX E.A. 8-5310-140425,  EO 8-5100-7-5001 A7 PART 2,   REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 110. TO PERFORM INITIAL   INSPECTION AT   15,000 FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 10,000 FLIGHT CYCLES.
